The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. G. Alsmeyer. On generalized renewal measures and certain first passage times. Ann. Probab 20 (1992), 1229-1247. MR1175261 (93i:60089)
  2. G. Alsmeyer, A. Iksanov and U. R"{o}sler. On distributional properties of perpetuities. J. Theoret. Probab. 22 (2009), to appear. Math. Review number not available.
  3. G. Alsmeyer, D. Kuhlbusch. Double martingale structure and existence of $phi$-moments for weighted branching processes. Preprint no. 08/05-S. (2006). Universit"{a}t M"{u}nster, Germany. Math. Review number not available.
  4. G. Alsmeyer, U. R"{o}sler. On the existence of $phi$-moments of the limit of a normalized supercritical Galton-Watson process. J.Theoret. Probab. 17 (2004), 905-928. MR2105740 (2005h:60252)
  5. J.D. Biggins. Martingale convergence in the branching random walk. J.Appl.Probab. 14 (1977), 25-37. MR0433619 (55 #6592)
  6. J.D. Biggins. Growth rates in the branching random walk. Z. Wahrsch. verw. Gebiete 48 (1979), 17-34. MR0533003 (80e:60095)
  7. J.D. Biggins, A.E. Kyprianou. Seneta-Heyde norming in the branching random walk. Ann.Probab. 25 (1997), 337-360. MR1428512 (98a:60118)
  8. J.D. Biggins, A.E. Kyprianou. Measure change in multitype branching. Adv. Appl. Probab. 36 (2004), 544-581. MR2058149 (2005f:60179)
  9. N.H. Bingham, R.A. Doney. Asymptotic properties of supercritical branching processes II: Crump-Mode and Jirina processes. Adv. Appl. Probab. 7 (1975), 66-82. MR0378125 (51 #14294)
  10. N.H. Bingham, C.M. Goldie and J.L. Teugels. Regular variation. Encyclopedia of Mathematics and its Applications 27 (1989) Cambridge University Press, Cambridge. MR1015093 (90i:26003)
  11. Y.S. Chow, H. Teicher. Probability theory: independence, interchangeability, martingales. Springer Texts in Statistics (1988), Springer-Verlag, New York. MR0953964 (89e:60001)
  12. K.B. Erickson. The strong law of large numbers when the mean is undefined. Trans. Amer. Math. Soc. 185 (1973), 371-381. MR0336806(49 #1579)
  13. C.M. Goldie, R.A. Maller. Stability of perpetuities. Ann. Probab. 28 (2000), 1195-1218. MR1797309 (2003b:60045)
  14. S. Harris, M.Roberts. Measure changes with extinction. Preprint no. 0811. 1696, available at, (2008). Math. Review number not available.
  15. A.M. Iksanov. Elementary fixed points of the BRW smoothing transforms with infinite number of summands. Stoch. Proc. Appl. 114 (2004), 27-50. MR2094146 (2005i:60168)
  16. A.M. Iksanov. On the rate of convergence of a regular martingale related to the branching random walk. Ukrainian Math. J. 58 (2006), 368-387. MR2271973 (2007m:60115)
  17. A.M. Iksanov, P. Negadajlov. On the supremum of a martingale associated with a branching random walk. Th. Probab. Math. Statist. 74 (2007), 49-57. MR2336778 (2008g:60257)
  18. A.M. Iksanov, U. R"{o}sler. Some moment results about the limit of a martingale related to the supercritical branching random walk and perpetuities. Ukrainian Math. J.. 58 (2006), 505-528. MR2272796 (2007j:60142)
  19. S. Janson. Moments for first-passage and last-exit times, the minimum, and related quantities for random walks with positive drift. Adv. Appl. Probab. 18 (1986), 865-879. MR0867090(88b:60164)
  20. H. Kesten, R.A. Maller. Two renewal theorems for general random walks tending to infinity. Probab. Theory Relat. Fields. 106 (1996), 1-38. MR1408415(97i:60113)
  21. H. Kesten, R.A. Stigum. A limit theorem for multidimensional Galton-Watson processes. Ann. Math. Stat. 37 (1966), 1211-1223. MR0198552(33 #6707)
  22. J.F.C. Kingman. The first birth problem for an age-dependent branching process. Ann. Probab. 3 (1975), 790-801. MR0400438 (53 #4271)
  23. D. Kuhlbusch. On weighted branching processes in random environment. Stoch. Proc. Appl. 109 (2004), 113-144. MR2024846(2004j:60088)
  24. Q. Liu. Sur une '{e}quation fonctionnelle et ses applications: une extension du th'{e}or`{e}me de Kesten-Stigum concernant des processus de branchement. Adv. Appl. Probab. 29 (1997), 353-373. MR1450934 (98j:60124)
  25. Q. Liu. On generalized multiplicative cascades. Stoch. Proc. Appl. 86 (2000), 263-286. MR1741808 (2001b:60102)
  26. R. Lyons. A simple path to Biggins' martingale convergence for branching random walk. In Athreya, K.B., Jagers, P. (eds.). Classical and Modern Branching Processes, IMA Volumes in Mathematics and its Applications 84 Springer, Berlin, 217-221. MR1601749
  27. R. Lyons., R. Pemantle and Y. Peres. Conceptual proofs of $Llog L$ criteria for mean behavior of branching processes. Ann. Probab. 23 (1995), 1125-1138. MR1349164 (96m:60194)
  28. U. R"{o}sler, V.A.Topchii and V.A. Vatutin. Convergence conditions for the weighted branching process. Discrete Math. Appl. 10 (2000), 5-21. MR1778763 (2001k:60123)

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.